Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally finite-dimensional algebras


Authors: Daniel R. Farkas and Robert L. Snider
Journal: Proc. Amer. Math. Soc. 81 (1981), 369-372
MSC: Primary 16A30
DOI: https://doi.org/10.1090/S0002-9939-1981-0597642-8
MathSciNet review: 597642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Von Neumann regularity of some locally finite-dimensional algebras is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A30

Retrieve articles in all journals with MSC: 16A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597642-8
Article copyright: © Copyright 1981 American Mathematical Society